# SDR AALA201810039010

- Difficulty date: October 1, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 33,984 hours, 11,943 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Tank
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED: AIRCRAFT FUEL TRANSFER ISSUE, NO EMERGENCY DECLARED. FLIGHT DIVERTED TO BOI AND LANDED WITHOUT FURTHER INCIDENT. AIRCRAFT 1+2 TO CENTER TANK TRANSFER PUMP IS NOT TRANSFERRING FUEL TO THE CENTER TANK. THERE WERE NO FAIL LIGHT INDICATIONS IN FLIGHT. ACCOMPLISHED AIRCRAFT 1+2 FUEL TRANSFER TO CENTER. NO FAULTS NOTED. SYSTEM OPERATIONS CHECK NORMAL PER AMM 28-25-00 AND AMM 28-28-00.
